- Oct 3, 2020
Is it safe to take 225mg of Tramadol at once if you haven’t taken it it in a long time? Use to take 100mg,
This is very true, I have literally taken 2gr of tramadol. I had a habit of 1500mg a day for a long time ... today I took 1000mg and I am fine, I feel very good, I had not taken any opiates 5 days ago. So yes, all this is very arbitrary. 5 days ago we took tramadol with my friends (I am living with 2 friends) and one of them had no tolerance, he had never tried it and took 300mg, he vomited a little but later he felt very good and he liked it, but he no longer wants to taking opiatesI'm sure bluelight members have self-administered doses of *insert here* that would make scientists scratch their heads.
I'm sorry I don't know your opioid tolerance or history of use. If you don't have much history with them (I assume you do not yet because you've made this thread but could be wrong), then the worst thing that could happen is that you get intoxicated--sedated and the effects are too strong. You don't want to be around people who expect you to be drop dead sober in that scenario. I don't think one would overdose on that amount but it's not a chance you want to be taking either unless you have mild tolerance to opioids in general in my opinion.I'll be getting my trial pills in a couple of days, what's the worse that could happen if I take the whole 225mg and it's time release tablets?
I take ambien for sleep, klonopin for anxiety, Crestor, metformin and jardiance for now, I’m not on opioids last time I took Percocet was two years ago for a surgery I had, that was it, so my tolerance should not be high at all, unless Benzos increase tolerance for Tramadol.Everyone's different, and seeing as this is a harm reduction site, it's good to see people issuing caution.
That being said, if you've got a history of opiate use and have that longterm tolerance (tolerance is the wrong word, but you know what I mean- if your neurons aren't opioid virgins), then 225 isn't gonna send you into convulsions, particularly if it's extended release. Although extended release can be dangerous in its own right, so be careful and all that. I always found tramadol got weirder as the doses went up. Sort of a light, airy feeling, floaty, spacey, odd body buzz, but not necessarily in the most pleasant sense.
Some of the most important things to consider are: what else is in your system? This is a key question for tramadol. It's got SSRI and SNRI activities. So, if you're on prozac and take 225, you might be in for an unpleasant/deathly time.
I dunno though. It can't hurt to just try half and see what you get, like people have been saying. It's not like gabapentin, which, for me, can take like 2 or even 3 fuckin hours to kick in, even on an empty stomach. With tramadol, you should know within an hour or hour and half how you're doing. Go slow. And make sure you're not mixing it with something you shouldn't.